On a classification of warped product manifolds with gradient Yamabe solitons
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 261-268
https://doi.org/10.4134/CKMS.c180534
Published online January 31, 2020
Jin Hyuk Choi, Byung Hak Kim, Sang Deok Lee
Kyung Hee University; Kyung Hee University; Dankook University
Abstract : In this paper, we study gradient Yamabe solitons in the warped product manifolds and classify the warped product manifolds with gradient Yamabe solitons. Moreover we investigate the admitness of gradient Yamabe solitons and geometric structures for some model spaces.
Keywords : Warped product space, gradient Yamabe soliton
MSC numbers : Primary 53C25, 53B21
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd